Efficient and Equilibrium Allocations with Stochastic Differential Utility, Journal of Mathematical Economics
This paper presents results on the existence and characterization of Pareto efficient and of equilibrium allocations in a continuous-time setting under uncertainty in which agents have stochastic differential utility, a version of recursive utility. In order to characterize equilibrium and efficient allocations in terms of pointwise first order conditions, uniform properness conditions on preferences are avoided.
Darrell Duffie, Pierre-Yves Geoffard, Constantinos Skiadas
Duffie, Darrell, Pierre-Yves Geoffard, and Constantinos Skiadas. 1994. Efficient and Equilibrium Allocations with Stochastic Differential Utility. Journal of Mathematical Economics. 23(2): 133-146.